RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1972, Volume 36, Issue 3, Pages 497–509 (Mi izv2308)  

This article is cited in 2 scientific papers (total in 2 papers)

Néron pairing and quasicharacters

Yu. G. Zarhin


Abstract: In this paper we answer a question posed by Yu. I. Manin: for which quasicharacters does there exist a generalized Néron pairing? It turns out that the quasicharacter must trivialize some explicitly described group of roots of unity. In addition, we establish in this paper a connection between generalized Néron pairings and the biextensions of Mumford.

Full text: PDF file (1109 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1972, 6:3, 491–503

Bibliographic databases:

UDC: 513.015.7
MSC: 14K05, 14K15
Received: 15.11.1971

Citation: Yu. G. Zarhin, “Néron pairing and quasicharacters”, Izv. Akad. Nauk SSSR Ser. Mat., 36:3 (1972), 497–509; Math. USSR-Izv., 6:3 (1972), 491–503

Citation in format AMSBIB
\Bibitem{Zar72}
\by Yu.~G.~Zarhin
\paper N\'eron pairing and quasicharacters
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1972
\vol 36
\issue 3
\pages 497--509
\mathnet{http://mi.mathnet.ru/izv2308}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=301013}
\zmath{https://zbmath.org/?q=an:0244.14009}
\transl
\jour Math. USSR-Izv.
\yr 1972
\vol 6
\issue 3
\pages 491--503
\crossref{https://doi.org/10.1070/IM1972v006n03ABEH001885}


Linking options:
  • http://mi.mathnet.ru/eng/izv2308
  • http://mi.mathnet.ru/eng/izv/v36/i3/p497

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cristian D. Gonzalez-Aviles, “Finite modules over non-semisimple group rings”, Isr J Math, 144:1 (2004), 61  crossref  mathscinet  zmath  isi
    2. Cédric Pépin, “Néron’s pairing and relative algebraic equivalence”, Algebra Number Theory, 6:7 (2012), 1315  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:247
    Full text:91
    References:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020